Local regularity for the space-homogenous Landau equation with very soft potentials - Archive ouverte HAL Access content directly
Preprints, Working Papers, ... Year :

Local regularity for the space-homogenous Landau equation with very soft potentials

François Golse
  • Function : Author
  • PersonId : 964158
Alexis F. Vasseur
  • Function : Author
  • PersonId : 966900

Abstract

This paper deals with the space-homogenous Landau equation with very soft potentials, including the Coulomb case. This nonlinear equation is of parabolic type with diffusion matrix given by the convolution product of the solution with the matrix $a_{ij} (z)=|z|^\gamma (|z|^2 \delta_{ij} - z_iz_j)$ for $\gamma \in [-3,-2)$. We derive local truncated entropy estimates and use them to establish two facts. Firstly, we prove that the set of singular points (in time and velocity) for the weak solutions :constructed as in [C. Villani, Arch. Rational Mech. Anal. 143 (1998), 273-307] has zero $P^{m_\ast}$ parabolic Hausdorff measure with $m_\ast:= 1+ \frac52 |2+\gamma|$. Secondly, we prove that if such a weak solution is axisymmetric, then it is smooth away from the symmetry axis. In particular, radially symmetric weak solutions are smooth away from the origin.

Dates and versions

hal-03736695 , version 1 (22-07-2022)

Identifiers

Cite

François Golse, Cyril Imbert, Alexis F. Vasseur. Local regularity for the space-homogenous Landau equation with very soft potentials. 2022. ⟨hal-03736695⟩
38 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More